# SDR AALA20060043

- Difficulty date: January 26, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT FIXTURE IN BUSINESS CLASS GALLEY RIGHT SIDE BROKEN.  REPLACED LIGHT FIXTURE FOR EMERGENCY LIGHTS IN BUSINESS CLASS GALLEY RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
